Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    1
    ReputationRep:
    The girl i have been having intercourse with normally comes on 2/3 days after finishing the pack of pills I would always pull out. She has now been on the pill for around 5 months and this month i have ejaculated inside of her several times because i thought i was protected she is now 4 days late for period and i and her have been worrying constantly, the test came up negative when she done it but i am still very concerned i believe she takes the pill everyday hope someone can help.
    Offline

    17
    ReputationRep:
    The pill is over 99% effective when taken correctly so if shes been doing so its unlikely she's pregnant. Girls periods can arrive late for a number of reasons and modern pregnancy tests are usually accurate early on so try not to worry about it. If she doesn't come on in the next week or so she should do another test.

    Posted from TSR Mobile
    • #1
    #1

    As said above, periods can be irregular for a number of reasons, not just pregnancy.
    If you have already taken a pregnancy test which came back negative, I really wouldn't worry.
    Obviously it depends on personal preference, but wearing a condom as well as taking the pill might stop any future scares.
    Offline

    1
    ReputationRep:
    That bleeding isn't a period so it can't be used as an indicator of whether she is or not. If she's taken her pill correctly then it's unlikely that she's pregnant but taking a test should confirm.


    Posted from TSR Mobile
    Offline

    1
    ReputationRep:
    It's not a period, it's a withdrawal bleed for the fall of hormones in the body. If you want to know if she's pregnant, take a test
    Offline

    17
    ReputationRep:
    (Original post by Tanya1901)
    That bleeding isn't a period so it can't be used as an indicator of whether she is or not. If she's taken her pill correctly then it's unlikely that she's pregnant but taking a test should confirm.


    Posted from TSR Mobile
    (Original post by laura.louu)
    It's not a period, it's a withdrawal bleed for the fall of hormones in the body. If you want to know if she's pregnant, take a test
    If a woman gets pregnant on the combined pill (which the OPs girlfriend takes by the sounds of it) she wouldn't get a withdrawal bleed as the hormones would be supplied by the pregnancy.

    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 8, 2015
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.